# SDR USAA020312

- Difficulty date: July 23, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 48,430 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CORRODED 4 INCHES BY 8 INCHES, STATION 500C BETWEEN STRINGER 28R AND 29L FORWARD SIDE OF FRAME.  CORROSION REMOVED, TREATED, PRIMED, PAINTED PER SRM 51-20-04, 51-10-02.  (M)
